# SDR DALA2019111206595

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD SIDE POST UPPER ATTACHMENT FITTING FR4 LH FASTENER HOLE. CRACK DEPTH = 0.085 IN. APPROX. IN COCKPIT ( 1 EA) (REF. WORK CARD 5311-2029). PERFORMED TIME LIMITED REPAIR ON WINDSHIELD SIDE POST UPPER ATTACHMENT FITTING FR 4 L/H FASTENER HOLE CRACK DEPTH 0.085 IN APPROX IN COCKPIT 1E/A AS PER ER/A 582578-14AD REV 0 ER/A 582578-14 AD PRI REV 1 AND AS PER ER/A N. 582578-14 REV ORIGINAL. DUE DATE:29-JAN-20 FOR TIME OF ACOMPLISHMENT OF SECTION II INTERVALS REFER TO LOG PAGE 1351529 AS PER ER/A N.582578-14 REV ORIGINAL.
